# SDR MASA2018011013128

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000681
- Aircraft time: 1,697 hours, 1,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Door
- Condition: Departed
- Location: Ram Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR INLET DOOR DEPARTED AC.
